MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-69
Medical Device Problem Codes No Display/Image (1183); Output below Specifications (3004); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1 for event site name, the full event site name is (b)(6) hospital.Due to character limitation in e1 for event site address, the full event site address is (b)(6).Due to character limitation in e1 for event site telephone, the full event site telephone is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) unit is having issue with on/off switch, which is causing machine to shutdown.No patient harm or injury reported.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) unit is experiencing an issue with the on/off switch, which is causing the machine to shut down.The issue was also identified during the service inspection, where the technician confirmed that the on/off switch was faulty.No patient involved.
 
Additional Manufacturer Narrative
Updated fields:b4,b5,d9,g3,g6,h2,h3,h11.It was reported by customer that during daily inspection, the cs100 (iapb) had issue with on/off switch, which is causing machine to shutdown.There was no patient involved.Technician confirmed display failure (the screen was shaking, making it impossible to view the parameters on the screen).Technician reported: "there was no problem with the power switch, only with the screen of the device, which was resolved by cleaning the inside of the board and connections." an opening was made in the screen cover and an internal cleaning was done with contact cleaner to remove bad contacts.After cleaning, the equipment remained in operation for 2 hours and did not present any abnormality in its operation.The safety disc was replaced due to expired usage time.No other parts were replaced.The device passed all functional and safety tests according to factory specifications.The device was given to customer and cleared for customer use.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24311407
Report Number2249723-2026-0001184
Device Sequence Number5583467
Product Code DSP
UDI-Device Identifier10607567107769
UDI-Public(01)10607567107769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-69
Device Catalogue Number0998-00-3013-69
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown